# SDR 95ZZZX3531

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5365P
- Make and model: Piper PA-24-250
- Aircraft serial: 24414
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel Stud
- Part number: 20829000
- Condition: Cracked
- Location: Mlg
- Part time: 2,985 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DYE PENETRANT INSPECTED AT ANNUAL DUE TO QUESTIONS BY FAA AND OTHERS ON THESE PARTS.  FOUND 1 CRACKED, OTHER WORN.
